# SDR DALA1018210647

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 72,796 hours, 32,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT AFT OF DOOR 3L INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK WAS GOOD (ODI 2010-D0934)(DL757102000).
